# SDR SWIA971433

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Failed
- Location: Lt Deice Syst
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DUCT LEAKAGE LIGHT ILLUMINATED IN FLIGHT NR 1 ENGINE.  LEFT ENGINE SHUT DOWN.  RETURNED TO SBA.  LIGHT EXTINGUISHED UPON ENGINE SHUT DOWN.  REMOVED AND REPLACED LEFT DEICE PRESSURE REGULATING VALVE WITH A SERVICEABLE ONE IAW EMB 120 MM CH 30-10-06.
